View paper:
pdf hdvi
dvi ps
View abstract:
pdf gif
links page

Graphical interface
Volume 6
Other volumes
Full text search
of NYJM papers
NYJM home

New York Journal of Mathematics 6 (2000), 95-106.

An Eigenvalue Problem for Elliptic Systems

Marco Squassina

Published: May 17, 2000
Keywords: Nonlinear eigenvalue problems, Non-smooth critical point theory
Subject: 35J50, 47J10, 58E05


By means of non-smooth critical point theory we prove existence of weak solutions for a general nonlinear elliptic eigenvalue problem under natural growth conditions.

Author information:
Dipartimento di Matematica, Universita degli studi di Milano, Via C. Saldini 50, I 20133 Milano, Italy.